# SDR DLM88060157

- Difficulty date: February 26, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 43,656 hours, 34,111 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Cartridge
- Condition: Missing
- Location: Extinguisher
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

H2O FIRE EXTINGUISHER SEALED WITH DELTA IMPRINT ON BOARD, FLT ATTENDANT NOTICED THROUGH HANDLE THAT THERE WAS NO CO2 CART.  INSTALLED DPN D263701217 S/N OFF 12231.  REPLACED EXTINGUISHER.
